Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Why SGPT is not decreasing after maintaining a proper diet ?

hello sir i m ashish age 23 yrs n i am in navy my prob is that i have 2 undergo medical test before joining my ship,but my sgpt is consistently increasing,aearlier it was 60 n now it has climed upto 167 today,i stopped all sorts of oily foods about a month ago n i m taking liv52,essentials tabs daily 3 times a day but still there is no improvement pls advise
Asked On : Sat, 16 Jul 2011
Answers:  2 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi Ashish

Welcome to HealthcareMagic.

Did you get a viral scan done ?Please get viral scan done for Hepatitis B , Hep C .Rise in enzymes mean an ongoing damage in the liver.Please check if you are on any drugs or medication .Drugs affect liver a lot because , many drugs are metabolized in liver.
Please visit your nearest Multispeciality hospital and get a routine checkup along with specialist consultation.This way you can know the cause and attend your medical tests accordingly.

Take care

Answered: Sat, 16 Jul 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic

You need t understand that SGPT high levels could be due to liver problem which prevents proper release of bilirubin into blood. You should get tested for Hepatitis. Stop all forms of smoking and alcohol. There could be stone which is obstructing bile passages, amoebic liver disease. Stop fatty food, junk food. Eat fresh fruits and green leafy vegetables in diet. Drink enough water. Kindly get investigated for these diseases by your Doctor.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor